Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Took reclaid for diabetes. Why do I have dizziness and high sugar level?

last ten year i had diabetics.for the last one year i took reclaid 80 twice a day for my diabetics. for the last one month reclaid 80 was not functioing properly. so i consulted a doctor, he advised me to take semiglynase two tablets per day, after taking semiglynase for one week i had nausea and dizziness . so i stopped the tablet. my fasting sugar level is 130 and i use to exercise regularly in the morning for nearly 45 min.( Yoga ).help me out of this
Asked On : Fri, 18 May 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

You're a Type II Diabetic and on OHA's.
Now your blood sugars are not under control with OHA's and you are not able to tolerate the drug also.
Your's may be a case of OHA failure. Consult with your doctor and consider starting insulin.
This is primarily to control your blood sugar and it will not have the side effect of the drugs.
It is well tolerated.
Answered: Tue, 7 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor